# SDR DALA2021052402864

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: General aviation
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 87,203 hours, 39,635 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: No Test
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3220 DURING TEST PSU OXY PANEL AT SEAT 31DEF DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (3998762)
